# SDR JR2R20201216650

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: General aviation
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000442
- Aircraft time: 14,612 hours, 8,526 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 17066941001
- Condition: Corroded
- Location: Frame 90
- Part time: 14,612 hours, 8,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP FOUND TO BE CORRODED AT FR 90 AND STR 25L.
